MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139504
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinical trial, it was reported that a patient underwent an atrial fibrillation (afib) procedure with a qdot micro catheter and suffered a cardiac tamponade which required a pericardiocentesis.Patient received an index psaf ablation on (b)(6) 2025.On (b)(6) 2025, start date, and (b)(6) 2025 site awareness date, patient experienced cardiac tamponade.Adverse event started during the ablation procedure) with qdot micro catheter categorized as severe and serious as defined by medical or surgical intervention to prevent life-threatening illness or injury, or permanent impairment to a body structure or a body function.The relationship to the study devices is not related.Relationship with the index study procedure was causal with event n/a (does not meet above criteria for serious or procedural related.The outcome is recovered/resolved with an end date of (b)(6) 2025.Intervention performed was other- pericardiocentesis.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Initially reported in the 3500a initial under e5.Event description, ¿relationship with the index study procedure was causal with event n/a (does not meet above criteria for serious or procedural related.¿ additional information was received on 12-nov-2025 updating it to, "relationship with the index study procedure was causal with event expected/anticipated." additional information was received on 18-nov-2025 which indicated that the sponsor assessment of primary adverse event (ae) was that the ae is a primary ae cardiac tamponade / perforation.In addition, initially reported the device in the 3500a initial as qdot micro / d4.Catalog d139504 / lot # 31519274l / primary udi number (b)(4) / expiration date 28-nov-2027 / manufacture date 29-nov-2024.However, additional information was received on 19-nov-2025 updating the device to qdot micro / d4.Catalog d139504il.Also, reported the lot number of 31519274i.However, it was not a valid lot number.Therefore, attempts have been made to obtain clarification.However, no further information has been made available.In addition, removed the information previously reported under the expiration date, manufactured date, and udi fields.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.The ¿suspected medical device¿ reported in section d of this report is not marketed in usa or approved by the fda.However, it is being reported as biosense webster considers this as a similar device to qdot micro approved under p210027.The investigation was completed on 27-nov-2025.An analysis of the product could not be performed since a physical sample was not received for evaluation.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not recognized by the system.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 30-dec-2025 which provided octa,lng,48p,3-3-3-3-3,f-curve / d160906 and unk carto 3 as concomitant products.In addition, on 05-jun-2026 also provided concomitant product of unk_ngen rf generator.Therefore, processed the d10.Concomitant medical products and therapy dates section.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 10-feb-2026 which indicated prolonged hospitalization with an admission date of (b)(6) 2025 and discharged date of (b)(6) 2025.The event was expected/anticipated.The outcome was resolved.Therefore, checked b2.Is hospitalization initial/prolonged and updated h6.Health effect - impact code from "recognized device or procedural complication (f15)" to "hospitalization or prolonged hospitalization (f08)".In addition, reported in the 3500a follow-up #1 that the device information was updated to a qdot micro / d4.Catalog d139504il.However, additional information was received on 16-feb-2026 correcting the device to qdot micro / d4.Catalog d139504 / d4.Lot # 31519274l.Therefore, also processed the primary udi number (b)(4) / expiration date 28-nov-2027 / manufacture date 29-nov-2024 fields.The product investigation was reopened to update the investigation findings as the product information was corrected which resulted in the following updated investigation on 17-feb-2026.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31519274l and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.Therefore, added to h6.Type of investigation "analysis of production records (b14)".If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23544369
Report Number2029046-2025-03790
Device Sequence Number9775543
Product Code OAE
UDI-Device Identifier10846835016741
UDI-Public(01)10846835016741(11)241129(17)271128(10)31519274L
Combination Product (Y/N)N
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139504
Device Lot Number31519274L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/12/2025
12/30/2025
02/10/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/10/2025
01/13/2026
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OCTA,LNG,48P,3-3-3-3-3,F-CURVE.; UNK_CARTO 3.; UNK_NGEN RF GENERATOR.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale